# SDR AALA202505127851

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737-8
- Aircraft serial: 44466
- Aircraft time: 13,485 hours, 4,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMMERGENCY AISLE ILLUMITING LIGHT ON THE LEFT REAR SIDE OF THE CABIN IS INOPERATIVE. REMOVED AND REPLACED THE RIGHT HAND SIDE POWER SUPPLY BATTERY PACK, OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
